# SDR USAA2010110892540

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 31,195 hours, 11,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: D9299200900000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EEL - ROW 10L EMERGENCY FLOOR LIGHT IS INOP.  BROKEN WIRE AT FLOOR TO CABIN WALL AREA.  REPLACED WALL TO SEAT CABLE ASSEMBLY IAW A321 AMM 33-51-19.
